Hormonal Contraception: The Pill [General Discussion]
in Women's Health ·
So, I started taking Logest about six days ago—my very first attempt at birth control pills, which I was hunting for because my period cramps have been absolutely brutal lately. My OB-GYN didn't even bother sending me for any blood work beforehand. But then, starting yesterday, I began feeling these bizarre tingling sensations in my legs. It’s almost like they don't even belong to me. And if I press on them, they actually ache, even though there's zero swelling or anything visible going on.
I was doing some reading online and saw that venous thrombosis can be a side effect of contraceptives. Is it even possible for something like that to kick in that quickly after starting the pill? And honestly, should I be panicking about these symptoms? 🤔
Thanks for any advice you can give.
I was doing some reading online and saw that venous thrombosis can be a side effect of contraceptives. Is it even possible for something like that to kick in that quickly after starting the pill? And honestly, should I be panicking about these symptoms? 🤔
Thanks for any advice you can give.